# SDR UIEA2017122702439

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,515 hours, 22,183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Controller
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CONTROLLER FAULT, AFTER SELECTING STBY, INOPERATIVE LIGHT EXTINGUISHED.  PERFORMED A PACK CONTROLLER BITE,  SYSTEM FAULTED CONTROLLER,  RESET, CLEARED AND VERIFIED NO REPEAT IAW AMM 21-51-00.
